Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Clear and sticky fluid on scalp on crown, sticky hair, had lice. How can I get rid of this?

Hi my name is matt and i have a wird liquid that is clear and really sticky. I also have head lice could they cause this. I started about two weeks ago i would wash my hair and it would go away but now it is ont the crown and the sides and my hair is sticking togeather as if i was trying to dred it could you possibal help me please
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You have developed an eczema secondary to lice infection.

It will be better to go for an application of permethrin.

Also take an anti histamine tablet.

This will control the itch.

Once lice is controlled your scalp will improve.

Please meet a dermatologist for exact diagnosis.

And get the medication prescribed.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor